# SDR SIMA20220315002

- Difficulty date: March 15, 2022
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N213NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000505
- Aircraft time: 16,033 hours, 10,300 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST CLASS EMERGENCY PHOTOLUMINESCENT STRIP DAMAGE-C/A-RAR FIRST CLASS EMERGENCY PHOTOLUMINESCENT STRIP IAW AMM 33-50-21
